# SDR SWAA2022021865875

- Difficulty date: August 24, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 43,893 hours, 31,005 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE PANEL BETWEEN AFT END OF RIGHT AIR CONDITIONING BAY AND WHEEL WELL IS DELAMINATED / REMOVED AND REPLACED FAIRING 193AR PER AMM 53-51-21
